RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Mel'nik, Yurii Ivanovich

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:226
Abstract pages:727
Full texts:266
References:46

http://www.mathnet.ru/eng/person26163
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/198706

Publications in Math-Net.Ru
1996
1. Yu. I. Mel'nik, “On a modification of a numerical-analytic method for solving two-point boundary value problems for ordinary differential equations”, Differ. Uravn., 32:2 (1996),  249–255  mathnet  mathscinet; Differ. Equ., 32:2 (1996), 252–259
1984
2. Yu. I. Mel'nik, “Representation of regular functions as sum of periodic functions”, Mat. Zametki, 36:6 (1984),  847–856  mathnet  mathscinet  zmath; Math. Notes, 36:6 (1984), 922–927  isi
1980
3. Yu. I. Mel'nik, “Constructive formation of Dirichlet series for regular functions”, Mat. Zametki, 27:3 (1980),  391–397  mathnet  mathscinet  zmath; Math. Notes, 27:3 (1980), 195–198  isi
1977
4. Yu. I. Mel'nik, “The representation of regular functions by Dirichlet series”, Mat. Zametki, 21:5 (1977),  641–651  mathnet  mathscinet  zmath; Math. Notes, 21:5 (1977), 360–366
1975
5. Yu. I. Mel'nik, “On the representation of regular functions by Dirichlet series in a closed disk”, Mat. Sb. (N.S.), 97(139):4(8) (1975),  493–502  mathnet  mathscinet  zmath; Math. USSR-Sb., 26:4 (1975), 449–457

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020